# SDR DHLA200800076

- Difficulty date: June 23, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 63,035 hours, 35,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISCO62
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FOR MAIN ENTRY DOOR INOP.  REMOVED AND REPLACED BATTERIES PRE MM 33-50-71, OPS CHECK GOOD P/N MISC062.  FLIGHT NUMBER 2808.   AIRCRAFT WAS GROUNDED.
